# SDR ASOA2014091611218

- Difficulty date: August 16, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 25,028 hours, 17,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT BS 349.     BLENDED DAMAGE FOUND TO BE OUT OF LIMITS DUE TO CRACK & TOTAL MATERIAL LOSS IN BLEND AREA IAW SRM 51-21-06-001-001.  MAJOR REPAIR.
